# SDR SWIA201335137

- Difficulty date: October 29, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120
- Aircraft serial: 120326
- Aircraft time: 36,922 hours, 47,541 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON TAKEOFF,  RT MAIN GEAR DID NOT SHOW UP & LOCKED UNTIL SECOND ATTEMPT.  GREEN SYSTEM QUANTITY LIGHT ILLUMINATED.  FLT5291 SERVICED GREEN SYSTEM & PERFORMED MULTIPLE GEAR SWINGS, OPERATIONS CHECKED GOOD.
